# SDR KUVA075922

- Difficulty date: September 28, 2001
- Submitted: October 1, 2001
- Operation: General aviation
- Aircraft: N584RH
- Make and model: Agusta A109
- Aircraft serial: 7356
- System (JASC): 6420 · Tail Rotor Head
- Part: Pivot
- Part number: 109013105111
- Part serial: A0423
- Condition: Worn
- Location: Tail Rotor
- Part time: 2,361 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R TURNNION P/N 109-0131-05-111 TT: 2360.8. THE TRUNNION SHOWED SIGNIFIGANT WEAR AT DISSASSEMBLY AFTER THE PILOT NOTED A HIGH FREQUENCY VIBRATION. THE AGUSTA T/R ASSY IS SUBJECT TO BECOMING STIFF, WHEN THIS OCCURS THE T/R HUB SHOULD BE COMPLETELY DISSASSEMBLED AND INSPECTED FOR WEAR. I WOULD SUGGEST AGUSTA INSTITUTE A SCHEDULED INSPECTION PRIOR TO THE 2400 HR. INSPECTION THAT IS NOW IN PLACE.
